Log in
Fibromyalgia Action UK
41,449 members β€’ 53,550 posts

Pain pills make me more tired!

Hiya, I've just had my first doctors appointment where I actually felt someone listened to me!! She actually listened to me for 30 mins!!! BUT she prescribed me naproxen and it's made me feel horrible :( my head is swimming, I'm buzzing but knackered at the same time! I dunno what to do! :( any advice? Xx

32 Replies
oldest β€’ newest

500mg

Reply

Twice a day

Reply

Yeah I have pantopazole, It's my head that feels weird, feel like I'm super caffeinated but also knackered, can't concentrate πŸ€” xx

Reply

Ok! I will drink more water next time I give it a go! Can't risk feeling like that at work tho, I'm a chef, I'd loose a finger lol x

Reply

Have you been tested for h pylori?

Reply

No? I've never heard of it! Xx

Reply

It can give you acid reflux and an ulcer if you leave it.

Reply

Hey Hun,

Sometimes it can take a while for your body to get use to the medication. You should ensure that you are eating and drinking properly around taking your tablets as this can help! If you are still still having problems and aren't happy you should speak to your doctor again hun! Sometimes people through additional tablets at things to try and rectify a problem and you end up taking even more! Listen to your body and go from there xxx

Reply

Ok Hun thank you for the advice! I deffo didn't drink enough yesterday!

1 like
Reply

Yeah I always have that problem, I'm either on the loo all day because I'm drinking loads of water or I drink nothing haha! Xxx

Reply

I must admit quite a few meds don't suit me. I was like that with Tramadol my head was swimming, felt shattered but hyped at the same time. With Pregablin I was in another planet for about two to three weeks but once my body got used to it I was fine apart from a bit of added tiredness.

It is according to how severe your symptoms are and how long you have been in them as your body might just be adjusting. If you are worried have a word with your GP.x

Reply

Lucky you wish I could take it. Amazing if it works for you, two people I know who have it for arthritis are now literally pain free and wouldn't do without it.x

Reply

I'm bearing up today thank you tired now as of course if we have a better day we forget to pace ourselves! My own fault I'll never learn, think I can still do things I used to and of course then pay the price.x

Reply

Spacey woo ☺

Reply

I'd prefer that I think. It's like being a prickly bush.

Reply

Lol. Its a good one.

Mars is hot.

Reply

I've got the other problem.

Reply

Have a think πŸ€”

Reply

Hi, I was on tramadol 300 mg a day for about a year they do work well for chronic pain, but got bad side effects, worst was constipation, nightmare, I was taking senna as well, I now take buprenorphine 400 mcgs 5, a day dissolve under tongue. Best painkiller meds I have ever had, and I've tryed all of them, no side effects at all, happy days, eventually, just thought I would let you know, being in constant pain is really not nice, and ruins quality of life big time. Anyway best of luck to you.. Ld31.

Reply

It's a balance. The medications we are given for this condition might help some symptoms but heavily exacibate others.

1 like
Reply

With whatever condition you have medication wise what works for one doesn't work for others.

I've always found over the years the best person to talk to about side effects etc is the Pharmacist. Infact the one in charge now makes a point of contacting patients about a week after new medications are introduced to see how you are managing with it

Reply

Wow that sounds amazing, yes I think that's a good idea, I'll go speak to my pharmacist soon, thank you! xx

Reply

That's what is does to all of us you have to try and work out the best time to take your medications xxx

Reply

Lasted about 5-6 hours though :( so basically ruins my whole day xx

Reply

Hello I used to be like that but I have now leant to control It I take my medication at night only now Its a large dose but its safe What medication you on

Reply

I'm meant to take mine twice a day as they only last 8hrs tho πŸ˜” think i'll have to stick it out till my body gets used to it!

Reply

Fibromygia can get the better of you if you let it So you have to be strong to overcome any fear about the horrid medication we have to take I feel for you x

1 like
Reply

Thank you πŸ’˜

Reply

I am taking 2.5 mg (1/2 tab of 5mg) of oxycodone approx. every 6 to 12 hours. Paradoxically, it energizes me because it relieves or lessens the pain and enables me to function. Unfortunately, I have moved and cannot find another doctor who will prescribe anything but Lyrica so I have to drive a long way to get refills. Still looking for a new doctor in my area. By the way, I have an article in the New York Times June 5, 2016 "Can Opioids Treat Depression?" It does lifts my spirits. Unfortunately a stigma has been put on opioids because of addiction. But I read that in Northern Ireland they have a problem with Lyrica and addiction! Anyway, most doctors are afraid and unwilling to prescribe opiates which help me and are so inexpensive. Lyrica is outrageously expensive and dangerous.....and you gain a ton of weight!

Reply

Hello Iv been down the medication trail Including morpheme patches and the dreaded tramodol Iv now learnt to cope with the pain fairly well I take codrydamol during the day when I need it then at night I take 400 MG Licra and Loranzipam 4 Mg to sleep You we are spoilt here with Medication when you get diegnosed with a serious Ilness or when you reach 60 the medication is free of charge So the one thing that drives me nuts is Tinatass which I have pulsating a lot of the time Yes the licra sure make you load the weight on

Reply

Erny, I'm very interested in the meds you refer to, having never heard of some of them. I'll have to google and maybe find something better suited for no-problem refills. What do you mean, "the dreaded tramodol iv"?? (P.S. I can never, at least now, go without some pain relief as I can't sometimes even walk correctly with this kind of pain. Horrible.

Reply

After 20+ years on cocodamol have recently started pregabalin and naproxen. The back and joint pain has improved but feel woozy during the day. Is this likely to improve after a while?

Reply

You may also like...